Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    3
  • views
    2549

My story

legallyp

199 views

So here's my story, over the past two years I have taken minocycline twice and each time I was on it for a month and my acne would clear up with in a week or two. My skin stayed pretty clear for a good six months but than slowly i started breaking out again. Idk if it was due to me losing 10 lbs, drinking 2 or more cups of coffee a day or the effect of antibiotics. Regardless, I started minocycline again for two months and instead of getting better it started getting worse and had no effect on me. The weird thing was my bacne, chest, and arm acne was getting clear but my face was getting worse. So i went to the dermatologist who prescribed me doxycycline, I've been taking 100mg 2 times a day, today is the end of my second week and it has made my facial acne much worse. I was also given differin and epiduo but haven't started using them yet because my face was so dry from previous treatments and I wanted to bring it back to normal before applying harsher chemicals. Well now I have a bunch of red scars on my face, breaking out on places on my face where i have never broke out before and I am so depressed. I rarely leave the house anymore or want to see anyone. It's affecting my life, my relationships and really taking a toll on my confidence. I will start epiduo or differin tonight because my skin is no longer dry and update how it goes. As for the doxycycline, I hope this is the intial breakout period and it gets better. I'm trying to be patient as possible but after minocycline not working after months I feel like doxycycline will do the same thing. Any others have similar experience with doxycycline?



3 Comments


Recommended Comments

Did you ask your doctor to take give you tetracycline? I've been taking that antibiotic for 3months it help reduce break outs for me.

Share this comment


Link to comment

I went to the dermatologist today and she said I could try bactrim which is apparently taken when other antibiotics have failed. The only thing is I'm anemic so idk if i can take it, i had a blood test taken today to double check and the doc said she would call me back tomm and let me know how it was. If not, accutane is my only option. Anyone have success with bactrim though?

Share this comment


Link to comment

started bactrim two days ago as well as retin-a, havent seen any fast results like other people have but still have hope. Please let me know if you've tried bactrim and when should i expect results?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×